Vol. 61, No. 7, 2018 Cover Contents

Special Focus on Modeling, Analysis and Control of Stochastic Systems
EDITORIAL Website SpringerLink Google Scholar Cited in SCI: 0

Special focus on modeling, analysis and control of stochastic systems
Deng, Feiqi; Mao, Xuerong
Sci China Inf Sci, 2018, 61(7): 070210
Cite as: Deng F Q, Mao X R. Special focus on modeling, analysis and control of stochastic systems. Sci China Inf Sci, 2018, 61(7): 070210, doi: 10.1007/s11432-018-9452-5

Special Focus on Modeling, Analysis and Control of Stochastic Systems
RESEARCH PAPER Website SpringerLink Google Scholar Cited in SCI: 0

Keywords: partial information; Markovian regime-switching; stochastic maximum principle; forward-backward stochastic differential equation; FBSDE
Cite as: Zhang S Q, Xiong J, Liu X D. Stochastic maximum principle for partially observed forward-backward stochastic differential equations with jumps and regime switching. Sci China Inf Sci, 2018, 61(7): 070211, doi: 10.1007/s11432-017-9267-0

Special Focus on Modeling, Analysis and Control of Stochastic Systems
RESEARCH PAPER Website SpringerLink Google Scholar Cited in SCI: 1

Stabilization for multi-group coupled stochastic models by delay feedback control and nonlinear impulsive control
Zhang, Chaolong; Deng, Feiqi; Luo, Yiping
Sci China Inf Sci, 2018, 61(7): 070212
Keywords: stabilization; graph theory; stochastic; impulsive; delay
Cite as: Zhang C L, Deng F Q, Luo Y P. Stabilization for multi-group coupled stochastic models by delay feedback control and nonlinear impulsive control. Sci China Inf Sci, 2018, 61(7): 070212, doi: 10.1007/s11432-017-9281-3

Special Focus on Modeling, Analysis and Control of Stochastic Systems
RESEARCH PAPER Website SpringerLink Google Scholar Cited in SCI: 6

Almost sure stabilization of hybrid systems by feedback control based on discrete-time observations of mode and state
Song, Gongfei; Lu, Zhenyu; Zheng, Bo-Chao; Mao, Xuerong
Sci China Inf Sci, 2018, 61(7): 070213
Keywords: Brownian motion; Markov chain; generalized Ito formula; almost sure exponential stability; stochastic feedback control
Cite as: Song G F, Lu Z Y, Zheng B-C, et al. Almost sure stabilization of hybrid systems by feedback control based on discrete-time observations of mode and state. Sci China Inf Sci, 2018, 61(7): 070213, doi: 10.1007/s11432-017-9297-1

Special Focus on Modeling, Analysis and Control of Stochastic Systems
RESEARCH PAPER Website SpringerLink Google Scholar Cited in SCI: 3

Exponential stability of the Euler-Maruyama method for neutral stochastic functional differential equations with jumps
Mo, Haoyi; Li, Mengling; Deng, Feiqi; Mao, Xuerong
Sci China Inf Sci, 2018, 61(7): 070214
Keywords: neutral stochastic functional differential equations with jumps; almost sure exponential stability; mean-square exponential stability; Euler-Maruyama method
Cite as: Mo H Y, Li M L, Deng F Q, et al. Exponential stability of the Euler-Maruyama method for neutral stochastic functional differential equations with jumps. Sci China Inf Sci, 2018, 61(7): 070214, doi: 10.1007/s11432-017-9301-y

Special Focus on Modeling, Analysis and Control of Stochastic Systems
RESEARCH PAPER Website SpringerLink Google Scholar Cited in SCI: 2

Suppression of explosion by polynomial noise for nonlinear differential systems
Feng, Lichao; Li, Shoumei; Song, Renming; Li, Yemo
Sci China Inf Sci, 2018, 61(7): 070215
Keywords: explosion suppression; noise; non-autonomous differential system; growth with general rate; decay with general rate; general polynomial growth condition
Cite as: Feng L C, Li S M, Song R M, et al. Suppression of explosion by polynomial noise for nonlinear differential systems. Sci China Inf Sci, 2018, 61(7): 070215, doi: 10.1007/s11432-017-9340-4

Special Focus on Modeling, Analysis and Control of Stochastic Systems
RESEARCH PAPER Website SpringerLink Google Scholar Cited in SCI: 2

Sliding mode control for consensus tracking of second-order nonlinear multi-agent systems driven by Brownian motion
Zhao, Birong; Peng, Yunjian; Song, Yanan; Qin, Ruwen
Sci China Inf Sci, 2018, 61(7): 070216
Keywords: stochastic nonlinear multi-agent systems; sub-reachability; sliding hyperplane; sliding mode variable structure control protocol; ito integral techniques; consensus tracking errors
Cite as: Zhao B R, Peng Y J, Song Y N, et al. Sliding mode control for consensus tracking of second-order nonlinear multi-agent systems driven by Brownian motion. Sci China Inf Sci, 2018, 61(7): 070216, doi: 10.1007/s11432-017-9407-6